# SDR DALA2024021602272

- Difficulty date: February 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 672
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH CUSP WEB (LOWER SURFACE) STA Y=672 X=- 57 AT PASSENGER CABIN. SUMMARY OF NRC 00527: RH CUSP WEB STA Y=672 X=- 57 AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4. (ET) HFEC INSPECTION WAS PERFORMED. NO CRACKS WERE FOUND AFTER TRIM-OUT PER B717 DC/MD NDTSPM PART 6. 06-10-01.001. (LP #0203725)
